# SDR DL72E952526

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110RPR
- Condition: Shorted/Arcing
- Location: Rt Flt Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, COPILOTS WINDSHIELD SHORTED WITH SPARKS BEING EMITTED.  SHUT-OFF WINDOW HEAT, NO FURTHER ARCING.  REPLACED WINDSHIELD AND CONTROLLER.
